Optimal control for uncertainty dynamic chaotic systems
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2010, Vol. 59 Issue (4): 2250-2255    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Optimal control for uncertainty dynamic chaotic systems
Qian Fu-Cai1, Liu Ding1, Zhu Shao-Ping2
(1)西安理工大学自动化与信息工程学院,西安 710048; (2)西安理工大学自动化与信息工程学院,西安 710048;西安财经学院统计学院,西安 710061
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn